Bloods going haywire

Daisy
Daisy Member Posts: 2
edited 28. Aug 2018, 03:55 in Say Hello Archive
Hi everyone I've only just joined the site I have been diagnosed as have RA oesteo arthritis and lupus for approximately 10 years and am aged 53 years old,over the past 4 months my lfts and other bloods have gone crazy and my methotrexate have been decreased from 25mg weekly to 20mg and now 12.5mg but things keep going wrong every week with something else happening is anyone else in this predicament.

Comments

  • [Deleted User]
    [Deleted User] Posts: 3,636
    edited 30. Nov -1, 00:00
    Hi Daisy Welcome to the forum, sorry you are experiencing a lot of problems at the moment we understand what you are going through as we all have forms of Arthritis it is good sometime to have others who suffer as you do to talk to and let off steam together. Everyone is friendly and understanding and will try and help in any way to make you feel part of the forum. The most popular forums are Living with Arthritis and Chit Chat, we also have a telephone number you can contact us and talk to someone it is 08088004050.
    All the best Christine
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Hello, it's nice to meet you but I am sorry you have had to find us. I have psoriatic and osteoarthritis plus fibromyalgia and am in the twenty second year of this malarkey. It's not fun, is it?

    I have had haywire bloods from time to time but nothing like your situation. Things went suddenly and quite badly wrong back in 2006 when I was taking enbrel but stopping all my meds for three months sorted that. Has your rheumatologist suggested that you stop the meth? I am not a doc but it sounds as though you'd body is not tolerating something or maybe there is some drug interaction happening. What else do you take? DD
  • stickywicket
    stickywicket Member Posts: 27,098
    edited 30. Nov -1, 00:00
    I'm very lucky in that I've not had this happen to me but I know, from reading on here, that it is by no means unusual. I'm sorry I can't offer any help. It does sound as if your rheumatology team have it in hand but that will be no consolation while everything is so topsy turvy. I do hope it settles soon.
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Hello, I was wondering how you are:. I hope things have stabilised and you are feeling more settled. DD

Who's Online

4
4 Guests